# SDR SWAA2021021848731

- Difficulty date: February 14, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 71,323 hours, 41,859 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPEARANCE TECHS REPORT L1 DOOR SLIDE HAS COME OUT OF ITS HOLDER.  REPACKED L1 DOOR SLIDE PER MT 725-61-06.
